# SDR DALA2025100307225

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,525 hours, 32,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE TOP SURFACE JUST RIGHT OF RUDDER CENTER HAS A DENT.   ASSESSED DENT PER A319 SRM 53-51-11-283-024. (1230717).
